Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.
Do you have any other symptoms?
Do you have any other medical problems or take any medications?
mild asthma. I take Metformin HCl 500 mg twice a day
It is not good to have dizziness, nausea and vomiting for this long. This is especially true since you have diabletes.
If it went away....and then didn't come back... after you laid down for a bit I would not be too concerned. But, since it is still going on there could be any number of reasons you are have these symptoms.
My next doctors appointment is Nov 11. They will set an eye exam at that time. Your right, this has been going on too long.
Some of the causes, like the flu, dehydration etc are no big deal but there are other possibilities that would require a MDs attention.
I do not think this a primary eye issue, although it is a good idea to see an ophthalmologist to make sure.
I'd not let them put you off until Nov 11. I'd ask your primary care MD to have a look at you tomorrow -- before they go home for the weekend.
And set up an ophthalmologist appt for early next week....perhaps Monday.
Waiting just does not sound like a good idea to me at this point..
Does this make sense to you?
Are you still there?
I would like to know if there is anything I can take to make the nausea go away
I would guess that over the course of a month you would have already tried all of the home remedies and OTC meds for nausea, would you say that is a correct statement?
If so, all the more reason to see you MD tomorrow.....if for nothing else then Rx strength nausea meds...
It is not right for them to put you off 4 weeks while you suffer....
Do you have any suggestions
You can try some anti nausea preperations, such as that made by HEB stores. Also a brand called emetrol
My grandchild was sick a month ago and I watched her for the day, after that I got sick. She of course is fine. I have been feeling sick since that time. Her doctor said she had the flu.
Sometimes pepto bismol also works
Emetrol, however, has a lot of sugar in it and might raise your blood sugar since you are diabetic.
All the good antinausea meds are by Rx only :(
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS